# SDR UO22004F00007

- Difficulty date: January 29, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N35TJ
- Make and model: Lear 35A
- Aircraft serial: 137
- Engine: Garrtt TFE7312B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 307217810
- Part serial: P223
- Condition: Failed
- Location: Fan Gearbox
- Part time: 13,594 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1 EA PLANETARY BEARING FAILED, CAUSING MASSIVE CHAIN REACTION FAILURE WITHIN FAN GEARBOX.
